DOI QR코드

DOI QR Code

WEAK AND STRONG CONVERGENCE OF MANN'S-TYPE ITERATIONS FOR A COUNTABLE FAMILY OF NONEXPANSIVE MAPPINGS

  • Song, Yisheng ;
  • Chen, Rudong
  • Published : 2008.09.30

Abstract

Let K be a nonempty closed convex subset of a Banach space E. Suppose $\{T_{n}\}$ (n = 1,2,...) is a uniformly asymptotically regular sequence of nonexpansive mappings from K to K such that ${\cap}_{n=1}^{\infty}$ F$\(T_n){\neq}{\phi}$. For $x_0{\in}K$, define $x_{n+1}={\lambda}_{n+1}x_{n}+(1-{\lambda}_{n+1})T_{n+1}x_{n},n{\geq}0$. If ${\lambda}_n{\subset}[0,1]$ satisfies $lim_{n{\rightarrow}{\infty}}{\lambda}_n=0$, we proved that $\{x_n\}$ weakly converges to some $z{\in}F\;as\;n{\rightarrow}{\infty}$ in the framework of reflexive Banach space E which satisfies the Opial's condition or has $Fr{\acute{e}}chet$ differentiable norm or its dual $E^*$ has the Kadec-Klee property. We also obtain that $\{x_n\}$ strongly converges to some $z{\in}F$ in Banach space E if K is a compact subset of E or there exists one map $T{\in}\{T_{n};n=1,2,...\}$ satisfy some compact conditions such as T is semi compact or satisfy Condition A or $lim_{n{\rightarrow}{\infty}}d(x_{n},F(T))=0$ and so on.

Keywords

uniformly asymptotically regular sequence;a countable family of nonexpansive mappings;weak and strong convergence;Mann's type iteration

References

  1. S. Atsushiba and W. Takahashi, Strong convergence of Mann's-type iterations for nonexpansive semigroups in general Banach spaces, Nonlinear Anal. 61 (2005), no. 6, 881-899 https://doi.org/10.1016/j.na.2004.07.055
  2. F. E. Browder, Semicontractive and semiaccretive nonlinear mappings in Banach spaces, Bull. Amer. Math. Soc. 74 (1968), 660-665 https://doi.org/10.1090/S0002-9904-1968-11983-4
  3. R. E. Bruck, On the convex approximation property and the asymptotic behavior of nonlinear contractions in Banach spaces, Israel J. Math. 38 (1981), no. 4, 304-314 https://doi.org/10.1007/BF02762776
  4. J. G. Falset, W. Kaczor, T. Kuczumow, and S. Reich, Weak convergence theorems for asymptotically nonexpansive mappings and semigroups, Nonlinear Anal. 43 (2001), no. 3, Ser. A: Theory Methods, 377-401 https://doi.org/10.1016/S0362-546X(99)00200-X
  5. J. S. Jung, Iterative approaches to common fixed points of nonexpansive mappings in Banach spaces, J. Math. Anal. Appl. 302 (2005), no. 2, 509-520 https://doi.org/10.1016/j.jmaa.2004.08.022
  6. W. R. Mann, Mean value methods in iteration, Proc. Amer. Math. Soc. 4 (1953), 506-510 https://doi.org/10.2307/2032162
  7. J. G. O'Hara, P. Pillay, and H. K. Xu, Iterative approaches to finding nearest common fixed points of nonexpansive mappings in Hilbert spaces, Nonlinear Anal. 54 (2003), no. 8, 1417-1426 https://doi.org/10.1016/S0362-546X(03)00193-7
  8. S. Reich, Weak convergence theorems for nonexpansive mappings in Banach spaces, J. Math. Anal. Appl. 67 (1979), no. 2, 274-276 https://doi.org/10.1016/0022-247X(79)90024-6
  9. S. Reich, Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. Math. Anal. Appl. 75 (1980), no. 1, 287-292 https://doi.org/10.1016/0022-247X(80)90323-6
  10. T. Shimizu and W. Takahashi, Strong convergence to common fixed points of families of nonexpansive mappings, J. Math. Anal. Appl. 211 (1997), no. 1, 71-83 https://doi.org/10.1006/jmaa.1997.5398
  11. Y. Song and R. Chen, Iterative approximation to common fixed points of nonexpansive mapping sequences in reflexive Banach spaces, Nonlinear Anal. 66 (2007), no. 3, 591-603 https://doi.org/10.1016/j.na.2005.12.004
  12. Y. Song, R. Chen, and H. Zhou, Viscosity approximation methods for nonexpansive mapping sequences in Banach spaces, Nonlinear Anal. 66 (2007), no. 5, 1016-1024 https://doi.org/10.1016/j.na.2006.01.001
  13. W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, Yokohama, 2000
  14. K. K. Tan and H. K. Xu, Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process, J. Math. Anal. Appl. 178 (1993), no. 2, 301-308 https://doi.org/10.1006/jmaa.1993.1309
  15. H. K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal. 16 (1991), no. 12, 1127-1138 https://doi.org/10.1016/0362-546X(91)90200-K
  16. R. E. Bruck, A simple proof of the mean ergodic theorem for nonlinear contractions in Banach spaces, Israel J. Math. 32 (1979), no. 2-3, 107-116 https://doi.org/10.1007/BF02764907

Cited by

  1. Strong convergence of iteration algorithms for a countable family of nonexpansive mappings vol.71, pp.7-8, 2009, https://doi.org/10.1016/j.na.2009.01.219
  2. Convergence theorems for a countable family of Lipschitzian mappings vol.214, pp.2, 2009, https://doi.org/10.1016/j.amc.2009.04.020
  3. Fixed point theorems and iterative approximations for monotone nonexpansive mappings in ordered Banach spaces vol.2016, pp.1, 2016, https://doi.org/10.1186/s13663-016-0563-y
  4. Some convergence theorems of the Mann iteration for monotone α-nonexpansive mappings vol.287-288, 2016, https://doi.org/10.1016/j.amc.2016.04.011